advertisement
Question
Posted by: SANDY | 2010/02/17

ESPIRIDE FOR LACTATING

How do I wean myself from Espiride without negatively affecting my breast milk? Because these pills have caused me a massive weight gain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Sandy

Stopping the espiride may unfortunately affect your milk production. I'd suggest you start taking it on alternative days (then every 3rd day after 7 days), while supplementing with Schlejen berry elixer in-between.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/02/18

Hi Sandy

Stopping the espiride may unfortunately affect your milk production. I'd suggest you start taking it on alternative days (then every 3rd day after 7 days), while supplementing with Schlejen berry elixer in-between.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement